# SDR SWIA201438464

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 31,270 hours, 26,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EMERGENCY EXIT SIGN ADJACENT TO THE PAX DOOR HAS ONE LAMP INOPERATIVE.  REPLACED THE LAMP IAW AMM.
